# SDR ASAA0180241

- Difficulty date: August 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING SERVICE CHECK, EMERGENCY FLOOR TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE AT AFT EXIT.  REPLACED ASSOCIATED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
